Operation Rif.PA 2020-15413/RER “A STEP BEYOND Methodologies, languages and professionalism for the dance of tomorrow”
Activities co-financed with resources from the European Social Fund and the Emilia Romagna Region. Approved by DGR 401/2021 of 29/03/2021
Project n. 2 – Edition n. 1
“Live On – live Off: the performance in the digital era – Creation and production processes for virtual stages”
Professional Area: Artistic and Performing Arts Production
A 120-hour course that provides participants with technical and theoretical tools to deepen their knowledge about the creation and production of a digital scene.
Live On – live Off: the performance in the digital era is aimed at those professionals in the entertainment and video production fields who want to broaden their knowledge: through four intensive modules between March and June 2022, thanks to the expertise and experience of the professionals involved, participants will learn how to exploit the most innovative technological tools in order to translate the live show into a digital experience.
The project is structured in four distinct modules. Two modules ( 30 and 35 h) are dedicated to the study of the contemporary choreographic scene, including research and development possibilities provided by technologies.
The third module, closely related to the previous one, is a 20-hour workshop in which students, divided into groups, are required to develop a project based on the methodology previously studied.
In the final module, ( 35 hours), participants will be asked to elaborate some project ideas about Cinematic VR, with a final exhibition and/or demonstration pitch.
The four modules will be delivered by experts in the field of digital creation and production, together with experts focusing on the theoretical and conceptual analysis of the contemporary creative processes in combination with technology.
ENRICO PITOZZI, associate professor at the University of Bologna – Arts Department and researcher in the field of relations between dance and technologies.
Module 1 – Creation of digital scenes “OF PRESENCE: PERCEPTION, CORPOREITY AND TECHNOLOGICAL DEVICES ”
ROBERTO MONTANARI, Professor of Human-Machine Interaction and Interaction Design at Suor Orsola Benincasa University in Naples, Head of research and development at RE:LAB
Module 2 – Immersive technologies in the performing arts and creative industries “TECHNOLOGICAL INNOVATION IN DANCE, INTERACTION DESIGN AND USER EXPERIENCE”
RE:LAB Experts, Interaction Engineering Company in Reggio Emilia
Modulo 3 – WORKSHOP
GUIDO ACAMPA, film director, FND collaborator, and manager of Lapej Communication
Module 4 – Storyboard in video production “DIGITAL SCENE CREATION
It is expected that participants will be people interested in training for one of the following professional roles:
- Choreographers, directors, creatives and performing arts workers;
- Operators, videomakers, video production creatives.
Formal entry requirements:
- Having fulfilled compulsory education and training;
- Residence or domicile in the Emilia-Romagna Region prior to enrolment in the activities;
- Knowledge and skills in the performing arts sector acquired through:
– Work or professional experience in the performing arts sector;
– Non-formal or informal training experiences, including non-professional experiences;
– Coherent tertiary education courses.
- Possession of a high school diploma or equivalent;
- 3 years certified dance studies;
- English language LIV. B1;
- Previous experience in choreography or as a video operator.
Documents needed to assess the formal requirements:
- Curriculum vitae containing work as choreographer or video operator;
- Documents certifying the applicant’s educational or working experience;
- Employers’ letter declaring the job held by the person, the activities carried out and the related time period;
- Cooperation contracts showing the objective of the cooperation;
- Declarations concerning volunteer, community service and internship experiences, indicating time commitment and activities carried out;
- Self-declarations, in case the applicant cannot send the complete documentation without delay and/or declares competences that cannot be supported by any documentation.
The selection process consists of a written test and an individual and motivational interview ( weighing not more than 50%).
The Commission, appointed by ECIPAR RE, will be composed of an internal recruiter and an external expert who will evaluate the written test.
The written test, lasting one hour, consists of questions on techniques and tools for directing/dramaturgy/choreography.
The individual and psychological aptitude test, lasting about 15 minutes, aims at understanding:
– Applicant’s motivation to participate in the course, especially for future working purposes;
– Awareness of the working role and coherence with the professional project in mind;
– previous experience;
– organisational skills, ability to work in a team and towards objectives.
Wednesday 23 h 17.30-20.30
Saturday 26 h 10.00-13.00
Friday 01 h 16.00-19.00
Saturday 02 h 10.00-13.00
Friday 08 h 16.00-19.00
Saturday 09 h 10.00-13.00
Thursday 21 h 17.30-20.30
Friday 22 h 16.00-19.00
Saturday 23 h 10.00-13.00 / 14.00-17.00
Wednesday 27 h 17.30-20.30
Thursday 28 h 17.30-20.30
Friday 29 h 16.00-19.00
Saturday 30 h 10.00-13.00
Thursday 05 h 17.30-20.30
Friday 06 h 16.00-19.00
Saturday 07 h 10.00-12.00 / 14.00-17.00
Wednesday 11 h 17.30-20.30
Thursday 12 h 17.30-20.30
Wednesday 18 h 17.30-20.30
Saturday 28 h 10.00-13.00 / 14.00-17.00
Sunday 29 h 10.00-13.00 / 14.00-17.00
Saturday 04 h 10.00-13.00 / 14.00-17.00
Sunday 05 h 10.00-13.00 / 14.00-17.00
Saturday 11 h 10.00-13.00 / 14.00-17.00
Sunday 12 h 10.00-13.00 / 14.00-17.00